Results 51 to 60 of about 513,855 (110)

Error Bound of Hermite–Hadamard–Mercer Inequalities via ψ−Conformable Fractional Integral Operators on the Coordinates

open access: yesInternational Journal of Mathematics and Mathematical Sciences, Volume 2026, Issue 1, 2026.
This paper develops a family of Hermite–Hadamard–Mercer‐type inequalities within the framework of generalized conformable fractional calculus. By interpreting generalized conformable fractional integrals as weighted integral means depending on the order parameter, we derive refined two‐sided bounds for coordinated convex functions that incorporate ...
Jen Chieh Lo, Mohammad Rezwan Habib
wiley   +1 more source

On Hermite–Hadamard–Fejér Inequalities Within Postquantum Coordinate Frameworks

open access: yesJournal of Applied Mathematics, Volume 2026, Issue 1, 2026.
In this paper, we investigate new forms of Hermite–Hadamard–Fejér type inequalities on the coordinates within the framework of postquantum (p,q)‐calculus. By extending the classical Hermite–Hadamard–Fejér inequalities to the setting of coordinated convex functions, we establish several novel integral inequalities involving (p,q)‐derivatives and (p,q ...
Jen Chieh Lo, Lei Su
wiley   +1 more source

Better Approximation of Milne‐Type Inequalities via Convex Functions and ABK Fractional Integral Operators

open access: yesJournal of Applied Mathematics, Volume 2026, Issue 1, 2026.
In this paper, we give an identity for the function which is twice differentiable. Through the applications of this identity and Atangana–Baleanu–Katugampola (ABK) fractional integrals, several fractional Milne‐type inequalities are derived for functions whose second derivatives inside the absolute value are convex. Furthermore, the table has also been
Muhammad Bilal Ahmed   +4 more
wiley   +1 more source

On the Theory of n‐Polynomial ϕ‐Convex Functions

open access: yesJournal of Function Spaces, Volume 2026, Issue 1, 2026.
This paper introduces a novel extension of n‐polynomial convex functions, referred to as “n‐polynomial ϕ‐convex functions”. The proposed concept generalizes the existing notion of n‐polynomial convexity introduced in the recent literature. Within this new structural framework, we derive several novel inequalities and show that the absolute derivative ...
Yuanheng Wang   +4 more
wiley   +1 more source

Harmonic Inequalities Associated With Left‐ and Right‐Sided Fractional Integral Operators Pertaining Exponential Kernels With Applications

open access: yesJournal of Mathematics, Volume 2026, Issue 1, 2026.
We derive the left‐ and right‐sided fractional Hermite–Hadamard (H–H)‐type inequalities for harmonic convex mappings from the left‐ and right‐sided fractional integral operators possessing exponential kernels. In addition, we introduce two variants of fractional equalities that are further deployed with the idea differentiable harmonic convex mappings ...
Hira Inam   +4 more
wiley   +1 more source

Fractional Integral Inequalities for Generalized Interval‐Valued Functions With Applications in Stock Price Prediction via LSTM

open access: yesJournal of Mathematics, Volume 2026, Issue 1, 2026.
We explore the features of fractional integral inequalities for some new classes of interval‐valued convex functions (CF s) to establish their generalization compared to the previously known real‐valued CF s. Motivated by the foundational role of mathematical inequalities in analysis and optimization, we delve into the formulation and proof of integral
Ahsan Fareed Shah   +5 more
wiley   +1 more source

Some New Hermite–Hadamard–Type Inequalities Using the Erdélyi–Kober Fractional Integral Operator for Mappings Defined on Harmonic Sets With Applications to Error Estimates of Numerical Integration Formulas

open access: yesJournal of Mathematics, Volume 2026, Issue 1, 2026.
In this work, we establish several new variants of the Hermite–Hadamard integral inequality, together with various product‐type extensions, by employing the Erdélyi–Kober fractional integral operator for mappings defined on harmonic sets. To demonstrate the validity and effectiveness of the obtained results, we present nontrivial numerical examples ...
Yahya Almalki   +5 more
wiley   +1 more source

Some Novel Inclusions for Interval‐Valued s‐Convex Functions in the Second Sense Involving Caputo–Fabrizio Integrals

open access: yesJournal of Mathematics, Volume 2026, Issue 1, 2026.
This paper investigates the class of interval‐valued s‐convex functions in the second sense sIVC2 using Caputo–Fabrizio CF integrals. Some generalizations of the Hermite–Hadamard HH‐type, Hermite–Hadamard–Fejér HHF‐type, and Hermite–Hadamard–Mercer HHM‐type inclusions involving the CF integrals are developed.
Ammara Nosheen   +5 more
wiley   +1 more source

Comparisons of Two Integral Inequalities with Hermite-Hadamard-Jensen's Integral Inequality [PDF]

open access: yes, 2005
Certain comparisons of Iyengar-Mahajani’s and Kesava Menon’s integral inequalities with Hermite-Hadamard-Jensen’s integral inequalities are considered and some mistakes in the paper [On certain inequalities by Iyengar and Kesava Menon, Octogon Math ...
Qi, Feng, Yang, Meng-Long
core   +3 more sources

Trapezoid Inequality for Operator‐Valued Functions in Hilbert Spaces

open access: yesJournal of Mathematics, Volume 2026, Issue 1, 2026.
Let K;·,· denote a complex Hilbert space, and let LK represent the Banach C∗‐algebra of bounded linear operators acting on K. For any operator A∈LK, the modulus is defined by A:=A∗A12/. The primary contribution of this work is the derivation of the following significant result: Assuming ζ:δ1,δ2⟶C is an integrable function and T:δ1,δ2⟶LK is a strongly ...
Salma Aljawi   +4 more
wiley   +1 more source

Home - About - Disclaimer - Privacy